# SDR CALA2017090102961

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 29,770 hours, 10,307 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR AT  ROW 28 HAPPENED  WITH SIDEWALL LIGHTS,  OPENED CEILING PANELS AND DROPPED PSU. INSPECTED WIRING AND ELECTRICAL COMPONENT IN THE VICINITY. NO DEFECTS.NOTED.
